RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 625–634 (Mi mz9830)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic number of points on certain ellipsoids

E. P. Golubeva

V. A. Steklov Mathematics Institute, Leningrad Branch, Academy of Sciences of the USSR

Abstract: We obtain an asymptotic formula for the number of integral representations of large numbers by ternary positive quadratic forms of a special type, assuming a boundary of zeros of Dirichlet $L$-functions with real characters.

Full text: PDF file (775 kB)

English version:
Mathematical Notes, 1972, 11:6, 381–386

Bibliographic databases:

UDC: 511
Received: 10.05.1971

Citation: E. P. Golubeva, “Asymptotic number of points on certain ellipsoids”, Mat. Zametki, 11:6 (1972), 625–634; Math. Notes, 11:6 (1972), 381–386

Citation in format AMSBIB
\Bibitem{Gol72}
\by E.~P.~Golubeva
\paper Asymptotic number of points on certain ellipsoids
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 625--634
\mathnet{http://mi.mathnet.ru/mz9830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=299565}
\zmath{https://zbmath.org/?q=an:0257.10029}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 381--386
\crossref{https://doi.org/10.1007/BF01093722}


Linking options:
  • http://mi.mathnet.ru/eng/mz9830
  • http://mi.mathnet.ru/eng/mz/v11/i6/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Math. USSR-Sb., 51:2 (1985), 507–532  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Teterin, “An asymptotic formula for the number of representations by totally positive ternary quadratic forms”, Math. USSR-Izv., 26:2 (1986), 371–403  mathnet  crossref  mathscinet  zmath
    3. E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Math. USSR-Sb., 57:1 (1987), 43–56  mathnet  crossref  mathscinet  zmath
    4. R. A. Dokhov, “Ob odnoi zadache A. V. Malysheva o tselykh tochkakh na mnogomernykh giperboloidakh”, Chebyshevskii sb., 16:3 (2015), 209–218  mathnet  elib
    5. U. M. Pachev, “Ergodicheskie svoistva potokov tselykh tochek na nekotorykh giperboloidakh v svyazi s gipotezami dlya $L$-funktsii Dirikhle”, Chebyshevskii sb., 17:1 (2016), 171–186  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:91
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020